# SDR ASAA2015071912499

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 13,920 hours, 4,045 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP WITH POWER TRANSFER.  ACFT GROUNDED. PERFORMED QRH PROCEDURE, OPS NORMAL.
